The dimension of some affine Deligne-Lusztig varieties
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 39 (2006) no. 3, p. 513-526
@article{ASENS_2006_4_39_3_513_0,
     author = {Viehmann, Eva},
     title = {The dimension of some affine Deligne-Lusztig varieties},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 39},
     number = {3},
     year = {2006},
     pages = {513-526},
     doi = {10.1016/j.ansens.2006.04.001},
     zbl = {1108.14036},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2006_4_39_3_513_0}
}
Viehmann, Eva. The dimension of some affine Deligne-Lusztig varieties. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 39 (2006) no. 3, pp. 513-526. doi : 10.1016/j.ansens.2006.04.001. http://www.numdam.org/item/ASENS_2006_4_39_3_513_0/

[1] Görtz U., Haines Th.J., Kottwitz R.E., Reuman D.C., Dimensions of some affine Deligne-Lusztig varieties, Ann. Scient. Éc. Norm. Sup. 39 (3) (2006), math.AG/0504443. | Numdam | MR 2265676 | Zbl 1108.14035

[2] De Jong A.J., Oort F., Purity of the stratification by Newton polygons, J. Amer. Math. Soc. 13 (2000) 209-241. | MR 1703336 | Zbl 0954.14007

[3] Kottwitz R.E., Isocrystals with additional structure, Comp. Math. 56 (1985) 201-220. | Numdam | MR 809866 | Zbl 0597.20038

[4] Kottwitz R.E., Dimensions of Newton strata in the adjoint quotient of reductive groups, math.AG/0601196. | Zbl 1109.11033

[5] Kottwitz R.E., Rapoport M., On the existence of F-crystals, Comment. Math. Helv. 78 (2003) 153-184. | MR 1966756 | Zbl 1126.14023 | Zbl 01990090

[6] Rapoport M., A positivity property of the Satake isomorphism, Manuscripta Math. 101 (2) (2000) 153-166. | MR 1742251 | Zbl 0941.22006

[7] Rapoport M., A guide to the reduction modulo p of Shimura varieties, Astérisque 298 (2005) 271-318. | MR 2141705 | Zbl 1084.11029

[8] Reuman D.C., Determining whether certain affine Deligne-Lusztig sets are empty, PhD thesis, Chicago 2002, math.RT/0211434.

[9] Reuman D.C., Formulas for the dimensions of some affine Deligne-Lusztig varieties, Michigan Math. J. 52 (2004) 435-451. | MR 2069809 | Zbl 1053.22010

[10] Viehmann E., Moduli spaces of p-divisible groups, math.AG/0502320.